MAUDE Adverse Event Report: AV-TEMECULA-CT RX ACCULINK CAROTID STENT SYSTEM

AV-TEMECULA-CT RX ACCULINK CAROTID STENT SYSTEM
Catalog Number 1011344-40
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual inspection was performed on the returned device.The reported cracked luer was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to operational context.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during preparation, the flush port of a.014 acculink ii self-expanding stent was noted to be cracked when a syringe was attached.The device could therefore not be flushed and it was not used in the anatomy.It was replaced with another acculink device to successfully complete the procedure.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.Returned device analysis revealed that there was a leak coming from the cracked flush port of the device.

Brand Name
RX ACCULINK CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6982227
Report Number2024168-2017-08501
Device Sequence Number13577435
Product Code NIM
UDI-Device Identifier08717648076398
UDI-Public08717648076398
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P040012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number1011344-40
Device Lot Number7031561
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1